# SDR SWAA082482

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 42,992 hours, 35,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6547952318
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, AT FL 360 THE CABIN WARNING HORN SOUNDED.  VERIFIED LOSS OF CABIN PRESSURE.  ACCOMPLISHED EMERGENCY DESCENT CHECKLIST, DECLARED EMERGENCY.  INSPECTED AIRCRAFT FOUND AFT CARGO DOOR SEAL TORN AND PARTIALLY OUT OF TRACK.  REMOVED AND REPLACED DOOR SEAL PER MM.
